MAUDE Adverse Event Report: CONSENSUS ORTHOPEDICS, INC. BIPOLAR ASSEMBLY

CONSENSUS ORTHOPEDICS, INC. BIPOLAR ASSEMBLY
Catalog Number 1015-0-4850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review was performed.No product evaluation has yet been performed.Explant was not returned at the time of this initial report.No x-rays were provided by hospital for evaluation.
 
Event or Problem Description
On (b)(6) 2019 this patient presented at the (b)(6) emergency dept.After sustaining a "hard fall".Clinical evaluation and x-ray findings yielded a diagnosis of a bipolar hip replacement which was reached and the decision was made by the emergency room physician to attempt a reduction of the dislocation.At some point during the attempted reduction, disassociation of the 28mm femoral head from the bi-polar insert occurred.The patient was then admitted to (b)(6) m.D.For further evaluation and treatment at (b)(6).
 
Additional Manufacturer Narrative
Added to h10: an engineering evaluation has been performed.

Brand Name
BIPOLAR ASSEMBLY
Common Device Name
BIPOLAR ASSEMBLY
Manufacturer (Section D)
CONSENSUS ORTHOPEDICS, INC.
1115 windfield way
el dorado hills CA 95762
MDR Report Key8927045
Report Number2952369-2019-00005
Device Sequence Number2128384
Product Code KWY
UDI-Device Identifier00844588002373
UDI-Public00844588002373
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K922560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2022
Device Catalogue Number1015-0-4850
Device Lot Number485712
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR